Skip to main content
Log in

Über die Konvergenz von Reihen der Form

  • Published:
Monatshefte für Mathematik und Physik Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literatur

  1. Dieser Aufsatz ist die Fortsetzung meiner Arbeit aus den Monatsh. f. Math. und Physik, 46, S. 277; ich zitiere diese Arbeit mit A. Zu diesem Gegenstand vgl. ferner die Arbeit von K. Mayrhofer, ebd. S. 304 und die inA angegebene Literatur.

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Schubert, E. Über die Konvergenz von Reihen der Form. Monatsh. f. Mathematik und Physik 47, 148–163 (1939). https://doi.org/10.1007/BF01695489

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01695489

Navigation